# SDR DALA2021110806850

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 76,059 hours, 28,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 LT WING I/B MAIN FLAP UPPER SURFACE IS CORRODED 94 INCHES FROM I/B EDGE. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON LT WING I/B MAIN FLAP UPPER SURFACE 94 INCHES FROM I/B EDGE IAW DELTA ER/A 595049-14 REV. ORIGINAL. (2007455)
